Nonlooseness of nonloose knots


Baker K. L. , ONARAN S.

ALGEBRAIC AND GEOMETRIC TOPOLOGY, vol.15, no.2, pp.1031-1066, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.2140/agt.2015.15.1031
  • Journal Name: ALGEBRAIC AND GEOMETRIC TOPOLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1031-1066

Abstract

A Legendrian or transverse knot in an overtwisted contact 3-manifold is nonloose if its complement is tight and loose if its complement is overtwisted. We define three measures of the extent of nonlooseness of a nonloose knot and show they are distinct.